# SDR 05FDEA01256

- Difficulty date: May 12, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- Aircraft time: 80,172 hours, 21,741 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Condition: Leaking
- Location: Pnumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

CLIMBING OUT OF SLC THRU 10,000 FT NR 3 MANIFOLD FAIL LIGHT ILLUMINATED, RAN RED TABS AND RETURNED TO SLC DUE TO ICING CONDITIONS.  ALSO WING ANTI-ICE WAS NOT ON AND NR 3 TEMP GAUGE WAS RED-LINING.  PERFORMED NR 3 SYS DECAY CHECK RAN ENGINES AND DETERMINED NR 3 ENG BLEED SYSTEM RUNNING HIGHER TEMP THAN NR 1 SYSTEM, ACCOMPLISHED DECAY CHECK USING ENG, DETERMINED NO LEAKS IN MANIFOLD.  FOUND LEAK IN AC BAY 3 AT THE TRIM AIR   PRESSURE REGULATOR VALVE ROTATED CLAMP AND REPLACED FILTER SEAL LEAK CHECKS   GOOD NOW, REPLACED SENSE LOOP IN THE AC BAY AS A PRECAUTION ALL WORK DONE IAW   SMP. RAN NR 3 ENG AND PERFORMED NR 3 PNEUMATIC SYS TEST IAW JRH 7-3. ALL   CHECKS NORMAL. OK FOR SERVICE.
